Nonlinear Volterra Integral Equation of the Second Kind and Biorthogonal Systems
M. I. Berenguer,
D. Gámez,
A. I. Garralda-Guillem and
M. C. Serrano Pérez
Abstract and Applied Analysis, 2010, vol. 2010, 1-11
Abstract:
We obtain an approximation of the solution of the nonlinear Volterra integral equation of the second kind, by means of a new method for its numerical resolution. The main tools used to establish it are the properties of a biorthogonal system in a Banach space and the Banach fixed point theorem.
Date: 2010
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/135216.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/135216.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:135216
DOI: 10.1155/2010/135216
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().